VOL. 16 · NO. 4 | 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 16 (4), (1964)
No abstract available
Articles
Kisuke Tsuchida
Tohoku Math. J. (2) 16 (4), 321-333, (1964) DOI: 10.2748/tmj/1178243643
KEYWORDS: 55.40
No abstract available
Yasurô Tomonaga
Tohoku Math. J. (2) 16 (4), 334-339, (1964) DOI: 10.2748/tmj/1178243644
KEYWORDS: 57.30, 53.52
No abstract available
Jun Tomiyama
Tohoku Math. J. (2) 16 (4), 340-344, (1964) DOI: 10.2748/tmj/1178243645
KEYWORDS: 46.55
No abstract available
Yosio Mutô
Tohoku Math. J. (2) 16 (4), 345-367, (1964) DOI: 10.2748/tmj/1178243646
KEYWORDS: 35.99
No abstract available
R. P. Boas Jr.
Tohoku Math. J. (2) 16 (4), 368-373, (1964) DOI: 10.2748/tmj/1178243647
KEYWORDS: 42.11
No abstract available
Hiroshi Hirokawa
Tohoku Math. J. (2) 16 (4), 374-383, (1964) DOI: 10.2748/tmj/1178243648
KEYWORDS: 40.30
No abstract available
Shigeru Takahashi
Tohoku Math. J. (2) 16 (4), 384-398, (1964) DOI: 10.2748/tmj/1178243649
KEYWORDS: 42.00, 60.30
No abstract available
Back Matter
Tohoku Math. J. (2) 16 (4), (1964)
No abstract available
Back to Top